×

zbMATH — the first resource for mathematics

On the existence of specified cycles in a tournament. (English) Zbl 0522.05027

MSC:
05C20 Directed graphs (digraphs), tournaments
05C38 Paths and cycles
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alspach, Discrete Math. 34 pp 199– (1981)
[2] Benhocine, On the existence of D(n, p) in digraphs (1981)
[3] Graphes et hypergraphes. Dunod, Paris (1973).
[4] Grünbaum, J. Combinatorial Theory Ser. B 11 pp 249– (1971)
[5] Heydemann, Orientations of Hamiltonian cycles in digraphs · Zbl 0503.05036
[6] Rosenfeld, J. Combinatorial Theory Ser. B 16 pp 234– (1974)
[7] The existence of certain types of semiwalks in tournaments. In Proceedings of the 11th Southeastern Conference on Combinatorics, Graph Theory and Computing, (1980), Vol. 29, pp. 901–908.
[8] Thomassen, J. Combinatorial Theory Ser. B 28 pp 142– (1980)
[9] Thomassen, On the number of Hamiltonian tournaments · Zbl 0395.05053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.